# SDR DALA2024070906967

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 3,132 hours, 371 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 EMER DOOR DISARM PIN MISSING LOCKING BALLS / LOCATIONS:603. CORRECTIVE ACTION: REPLACED BALLS AND LUBRICATED DOOR PER A330 AMM 52-22. OK FOR SERVICE. (0435713)
